Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On the Solution of the Dirichlet Problem for the Two-Dimensional Laplace Equation

Christian Constanda
Proceedings of the American Mathematical Society
Vol. 119, No. 3 (Nov., 1993), pp. 877-884
DOI: 10.2307/2160526
Stable URL: http://www.jstor.org/stable/2160526
Page Count: 8
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Solution of the Dirichlet Problem for the Two-Dimensional Laplace Equation
Preview not available

Abstract

The solution of the Dirichlet problem for the two-dimensional Laplace equation is obtained as a modified single layer potential by a method applicable even when the logarithmic capacity of the boundary curve is equal to 1.

Page Thumbnails

  • Thumbnail: Page 
877
    877
  • Thumbnail: Page 
878
    878
  • Thumbnail: Page 
879
    879
  • Thumbnail: Page 
880
    880
  • Thumbnail: Page 
881
    881
  • Thumbnail: Page 
882
    882
  • Thumbnail: Page 
883
    883
  • Thumbnail: Page 
884
    884